# SDR P5CA0501314

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 17,732 hours, 3,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272U12001048
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 3 HYDRAULIC FLUID.  TROUBLESHOT AND FOUND NR 3 EDP PRESSURE LINE UNDER THE GAP PANEL CRACKED.  REPLACED LINE WITH FLEX LINE PER GMM 3-17-1, COI 450-017.  OPS & LEAK CHECK OK PER 20-11-18.
